MathSciNet Relay Station
MathSciNet bibliographic data
MR2085543 35H20 (22E25 35B65 35D10 35J70)
Domokos, András Differentiability of solutions for the non-degenerate $p$-Laplacian in the Heisenberg group. J. Differential Equations 204 (2004), no. 2, 439–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement